Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 572493, 13 pages
http://dx.doi.org/10.1155/2012/572493
Research Article

Convergence Rates in the Strong Law of Large Numbers for Martingale Difference Sequences

School of Mathematical Science, Anhui University, Hefei 230039, China

Received 31 May 2012; Accepted 14 June 2012

Academic Editor: Sung Guen Kim

Copyright © 2012 Xuejun Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Hsu and H. Robbins, “Complete convergence and the law of large numbers,” Proceedings of the National Academy of Sciences of the United States of America, vol. 33, no. 2, pp. 25–31, 1947. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. P. Erdös, “On a theorem of Hsu and Robbins,” Annals of Mathematical Statistics, vol. 20, no. 2, pp. 286–291, 1949. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. L. E. Baum and M. Katz, “Convergence rates in the law of large numbers,” Transactions of the American Mathematical Society, vol. 120, no. 1, pp. 108–123, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. G. Stoica, “Baum-Katz-Nagaev type results for martingales,” Journal of Mathematical Analysis and Applications, vol. 336, no. 2, pp. 1489–1492, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. G. Stoica, “A note on the rate of convergence in the strong law of large numbers for martingales,” Journal of Mathematical Analysis and Applications, vol. 381, no. 2, pp. 910–913, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. P. Hall, Martingale Limit Theory and Its Application, Academic Presss, New York, NY, USA, 1980.
  7. Z. D. Bai and C. Su, “The complete convergence for partial sums of i.i.d. random variables,” Science in China Series A, vol. 28, no. 12, pp. 1261–1277, 1985. View at Google Scholar · View at Zentralblatt MATH